# SDR SWAA2023030703926

- Difficulty date: February 16, 2023
- Submitted: March 7, 2023
- Operation: Air carrier
- Aircraft: N934WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36642
- Aircraft time: 45,188 hours, 27,403 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT CARGO FWD CORNER SCUFF PLATE CRACK<[01] RECIEVED NEW AFT CARGO FWD CORNER SCUFF PLATE; REF TASK 'TTG8Q002JXGT' FOR INSTALLATION;[02] VERIFIED TRANSFERAL
